MAUDE Adverse Event Report: ZIMMER GMBH ANN PH NAIL RT 9X160MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ZIMMER GMBH ANN PH NAIL RT 9X160MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 47249616009
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10.Ann ph nail rt 9x160mm item# 47249616009 lot# 3239977.Blunt tip screw, ã¿ 4x38mm item# 47248603840 lot# 3245964.Blunt tip screw, ã¿ 4x40mm item# 47248604040 lot# 3251019.Cortical bone screw, ã¿ 4x26mm item# 47-2486-126-40 lot# 3237321r.Cortical bone screw, ã¿ 4x26mm item# 47248612640 lot# 3245444.Washer small (x2) item# 47248800004 lot# 3238847.Proximal humerus nail cap, 0mm item# 47248801000 lot# 3241558.G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that one proximal screw backed out approximately 2 months postoperatively following an intramedullary nailing procedure.The patient was monitored, and no revision was planned.Diligence is completed and no further information on the reported event has been provided.

Brand Name
ANN PH NAIL RT 9X160MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24274669
Report Number0009613350-2026-00040
Device Sequence Number10669707
Product Code HSB
UDI-Device Identifier00889024505780
UDI-Public(01)00889024505780(17)350609(10)3239977
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number47249616009
Device Lot Number3239977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown